# SDR FDEA202402180182

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378196620000
- Condition: Cracked
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR CROSSBEAM  FR30 CRACKED BETWEEN Y1456 - Y1959 COMPLIED WITH EA 6-5310 -T REPAIRED THE MDCC FLOOR CROSSBEAM FR30 CRACKED.  REPAIR WITH MINOR DEVIATIONS. THIS   REPAIR IS  CAT. A REPAIR , MAJOR REPAIR IAW FEDEX GMM6-2-100.
